Illinois Journal of Mathematics

Approximation by entire functions and Arakelyan-type examples for moving targets

Alexander Russakovskii

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 439-452.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986017

Digital Object Identifier
doi:10.1215/ijm/1255986017

Mathematical Reviews number (MathSciNet)
MR1407628

Zentralblatt MATH identifier
0860.30032

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 32A22: Nevanlinna theory (local); growth estimates; other inequalities {For geometric theory, see 32H25, 32H30}

Citation

Russakovskii, Alexander. Approximation by entire functions and Arakelyan-type examples for moving targets. Illinois J. Math. 40 (1996), no. 3, 439--452. doi:10.1215/ijm/1255986017. https://projecteuclid.org/euclid.ijm/1255986017


Export citation